MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5_12.6
Medical Device Problem Codes Off-Label Use (1494); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Corneal Edema (1791)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6- medical device problem code: 1494- off label use (age>45) claim# (b)(4).
 
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens of diopter -9.00/2.5/069 (sphere/cylinder/axis) into the patients right eye (od) on (b)(6) 2024 as a replacement lens.The patient experienced a mild corneal edema.The lens remains implanted and the problem was resolved.It was later reported "the patient is going well.Va od is 20/30-2.Iop is 17mmhg and the vault is ½ cct.There will be no planned intervention nor treatment at this time.For intents and purposes, this case is resolved unless an issue presents itself in time.".
 
Additional Manufacturer Narrative
H6- medcial device problem code: "1494" should be removed.Claim# (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
6263037902
MDR Report Key19299403
Report Number2023826-2024-02207
Device Sequence Number12226371
Product Code QCB
UDI-Device Identifier00841542114851
UDI-Public00841542114851
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberVTICM5_12.6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date08/06/2024
Date Device Manufactured02/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: SFC-45: LOT# UNK.; FOAM TIP PLUNGER (FTP), LOT# UNK.; MSI-PF, LOT# UNK.
Patient SexFemale